# SDR CALA2025100809779

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,265 hours, 26,114 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 63023
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WARNING LIGHT ILLUMINATED, DOOR SWITCH S961 REPLACED, NO HELP. LIGHT ILLUMINATED WHEN STARTING TO PRESSURIZE AIRCRAFT. FAULT OCCURED RIGHT AFTER HEAVY VISIT. COMPLIED WITH MEL5203A, CAPPED AND STOWED GND WIRE AT SWITCH S961. COMPLIED WITH MEL5203A. CAPPED AND STOWED GND WIRE AT SWITCH S961. *DM* SUGGEST FIM 52-30 TASK 803 & WDM 52-71-12-1, SEE M/L FOR S961, IF NEEDED. RMVD AND RPLD AFT CARGO IND SWITCH PER AMM 52-71-31-00-892 AND -400-802 SWITCH ADJUSMENT AND OPS TEST OK PER STEP 2 AND 4.PARTS USED:  29-5271-3-0001,QTY :1
